# SDR UPS07449437

- Difficulty date: February 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 2231 FRAME AREA 2EA FASTENER HOLE CRACK FOUND AT REVEAL BETWEEN S25R AND S26R.  CRACK LENGTH .25 INCH, .125 INCH, AND .1875 INCH.  M/D RIGHT BS 2231 FRAME REVEAL, STRAP AND CHORD REPAIRED AS PER RS R53-62-3764.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-62-35764 AND UPS EO B747-5310-26334.
